# SDR HEEA0012886

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 214175299105
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR UNITS SENT TO MASCO FOR COMPLIANCE OF ASB 214ST-97-79.  SERIAL NUMBERS ARE 216214 AND SECOND SERIAL NUMBER UNKNOWN.
